RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 101(143), Number 3(11), Pages 380–401 (Mi msb2906)  

This article is cited in 1 scientific paper (total in 2 paper)

An analytic formula for the index of an elliptic boundary value problem. III

B. V. Fedosov


Abstract: An expression is given for the index in the form of a sum of integrals over the bundle of unit cotangent vectors of a manifold and over the bundle of unit cotangent vectors of the boundary. The integrand forms are constructed explicitly from the leading symbols of the operators.
Bibliography: 5 titles.

Full text: PDF file (1960 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 30:3, 341–359

Bibliographic databases:

UDC: 517.43
MSC: 58G10
Received: 27.10.1975

Citation: B. V. Fedosov, “An analytic formula for the index of an elliptic boundary value problem. III”, Mat. Sb. (N.S.), 101(143):3(11) (1976), 380–401; Math. USSR-Sb., 30:3 (1976), 341–359

Citation in format AMSBIB
\Bibitem{Fed76}
\by B.~V.~Fedosov
\paper An analytic formula for the index of an elliptic boundary value problem.~III
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 101(143)
\issue 3(11)
\pages 380--401
\mathnet{http://mi.mathnet.ru/msb2906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=448451}
\zmath{https://zbmath.org/?q=an:0349.58007}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 30
\issue 3
\pages 341--359
\crossref{https://doi.org/10.1070/SM1976v030n03ABEH002278}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976FN58700005}


Linking options:
  • http://mi.mathnet.ru/eng/msb2906
  • http://mi.mathnet.ru/eng/msb/v143/i3/p380

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Rempel S., “An Analytical Index Formula for Elliptic Pseudodifferential Boundary-Problems .1.”, Math. Nachr., 94 (1980), 243–275  crossref  mathscinet  zmath  isi
    2. M. S. Agranovich, L. A. Aizenberg, G. L. Alfimov, M. I. Vishik, T. Voronov, A. V. Karabegov, M. V. Karasev, A. A. Komech, V. P. Maslov, V. V. Pukhnachov, D. E. Tamarkin, N. N. Tarkhanov, B. L. Tsygan, M. A. Shubin, “Boris Vasil'evich Fedosov (obituary)”, Russian Math. Surveys, 67:1 (2012), 167–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:244
    Full text:88
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019